SOME REMARKS ON A PAPER OF MOGBADEMU ET AL.

M. H. GULZAR, B. A. ZARGAR, R. AKHTER

Abstract


In this paper we state and prove the correct forms of the two theorems and the related results proved by Mogbademu , S. Hans, J. A. Adepoju, in the Journal of Nigerian Mathematical Society 34 (2015) 243-248 and also give a generalization of these results.

Full Text:

PDF

References


A. A Mogbademu, S. Hans, J.A. Adepoju, Some extensions and generalizations of Enestrom-Kakeya Theorem, journal of the Nigerian Mathematical Society 34, 243-248, 2015.

K. F. Gauss, Beitrage zur theorie der algebraischen Gleichungen, Abh Ges Wiss Gottingen 4, 73-102, 1850.

A. L. Cauchy, Exercise de mathematique, Oeuvres 2(9) 122 1829.

N. K. Govil, Q. I. Rahman, On the Enestrom-Kakeya Theorem, Tohoku Mat J, 20, 126-138, 1968.

A. Joyal, G. Labelle, Q. I. Rahman, On the location of zeros of polynomials, Canadian Math Bull 10 55-63 1967.

M. Marden, Geometry of polynomials, Math. Surveys, vol.3, Providence,er. RI; Amer. Math. Soc. , 1949.

G. V. Milovanovic, D. S. Mitrinovic, T. M. Rassias, Topics in polynomials, Extremal Properties, Inequalities, zeros, Singapore World Scientic Publishing Co. 1994.


Refbacks

  • There are currently no refbacks.


Copyright (c) 2020 Journal of the Nigerian Mathematical Society

Creative Commons License
This work is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.